Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

My husband and I are TTC

So, on June 13 I took my last Birth Control Pill. I have started takign prenatals because my OB said I should when we started TTC. My thing is, ever since I stopped taking the Birth Control, and started taking prenatal vitamins, I am starving to death, lol. I literally am hungry all the time now!!! Is this normal? To be honest, my little one is 10 now, so I really don't remember from when I had him!

 
mommy11260

Asked by mommy11260 at 10:43 AM on Jul. 1, 2010 in Just for Fun

Level 23 (15,400 Credits)
This question is closed.
Answers (3)
  • When I started a new vitamin program a month ago, I was starving all the time. After the first two weeks everything was back to normal. I wasn't taking prenatals, but I'm guessing it has something to do with vitamins in general. Or we're both just crazy! :)
    Scuba

    Answer by Scuba at 10:56 AM on Jul. 1, 2010

  • Not really. Usually women are more hurngry on the pill and gain some weight when they start.

    Gailll

    Answer by Gailll at 10:47 AM on Jul. 1, 2010

  • lol scuba
    san78

    Answer by san78 at 11:27 AM on Jul. 1, 2010